# SDR 2007UALA03779

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Obstructed
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING MANUAL BACKUP EMERGENCY RELEASE CABLE IS FROZEN.    10-19-07    ON TROUBLESHOOTING FOUND DEBRIS AROUND CABLE HINDERING ANY MOVEMENT OF CABLE.  CLEANED DEBRIS FROM BACKUP CABLE TO FREE CABLE TRAVEL MOVEMENT.
